A member asked:
Disclaimer

what medicine should i het to get rid of stomach pains and diahrea? since friday i have been having to use the bathroom for natures call. when im done a few minutes later i have to go again and again. and so then the situation has worsen in a couple of da

1 doctor answer
Dr. Matthew Bressie
24 years experience Family Medicine
Thanks : Thanks for your question. Diarrhea and abdominal (stomach) pain can be caused by a number of issues - anything from a viral illness that goes away on its own in a few days to something potentially more serious, requiring additional testing or prescription medication. It's impossible to recommend a specific treatment without knowing the cause of the problem, and sometimes simply taking medication over the counter to hid the symptoms can let a more serious problem get worse without seeking medical attention. I would recommend you call your doctor now and tell them what's happening. I would not recommend taking any over the counter medication without being evaluated to find out what's wrong. I hope this helps you. Good luck!
Answered on Oct 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
GI doctor: This could be a manifestation of an acute illness, recurrence of a prior illness, symptoms relating to something outside the GI tract, etc. Go see a g ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Needs check up...: If diarrhea has been going for that long you need a formal exam and labs done in order to check for colitis, bacterial infection, parasitic infection, ... Read More
A 39-year-old member asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
No: Find the cause of the diarrhea.
1
1 thank
A 30-year-old member asked:
Dr. Nela Cordero
53 years experience Pediatrics
LBM-DIAPER RASH: Among babies, diaper rash follows lbm. Diarrhea rx: no juice or milk, depending on age, you can give tea, rice, crackers, banana, pedialyte.Consult ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month